# SDR FDEA202408111110

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 64,571 hours, 25,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BTW STA 1440 TO STA 1460, STR 27R AND STR 28R POSSIBLE   CORROSION.  REMOVED CORROSION ON INTERCOSTAL AT AFT CARGO BTW STA 1440-1460 STR 27R-28R, FOUND   TO BE OUT OF LIMITS IAW B 757 SRM 53-00-04-1A DETAIL II, FIG 101, SHEET 3. REMOVED &   FABRICATED INTERCOSTAL PER B DWG # 146N5413 REV- AND INSTALLED INTERCOSTAL IAW B 757   SRM 51-40-02-OG.
